The Cauchy‐Kowalewski Product for Bicomplex Holomorphic Functions
In this paper we study the Cauchy-Kowalewski extension of real analytic functions satisfying a system of differential equations connected to bicomplex analysis, and we use this extension to study the product in the space of bicomplex holomorphic functions. We also show how these ideas can be used to define a Fourier transform for bicomplex holomorphic functions.
De Bie, H., Struppa, D. C., Vajiac, A. and Vajiac, M. B. (2012). The Cauchy-Kowalewski product for bicomplex holomorphic functions. Math. Nachr., 285: 1230–1242. doi: 10.1002/mana.201100047